# SDR SWIA972323

- Difficulty date: February 1, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,648 hours, 41,238 cycles
- Engine: Pwa PW118B
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Condition: Binding
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT WITH F/O AUTOPILOT ENGAGED THE AIRCRAFT LEVELED OFF TO CATCH THE COURSE AND FELT A VIBRATION LIKE TENSION BEING RELEASED ON THE CABLES TO THE AILERON.  THE YOKE VIBRATED LEFT AND RIGHT, THEN EVERYTHING RETURNED TO NORMAL.  DISENGAGED AUTOPILOT, TESTED AILERON/ELEVATOR TRAVEL, SEEMED OK.  FOUND LEFT AILERON TRIM TAB BINDING AND POPPING.  INSTALLED NEW TRIM TAB, BEARINGS AND REINSTALLED TRIM TAB IAW EMB MM 22-12-02.  OPS CHECK GOOD.
